Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Hello one and all. It’s been three weeks now since I had my thyoid totally removed. I am taking Synthroid at 122 mg per day. I feel like my entire body has been beaten by a bat or hammer. Is this the norm for someone becoming Hypo. If so, how long does this part of the ordeal last. I also would like to know if anyone has gone thru Orbital Radiation for the 2nd time. My eye doctor is recommending it and I am hesitating since the first round did nothing. My eye sight continues to get worse and I can barely see anything. It’s all a blur. Thank you all for listening to me whine about my condition, but I just feel like crap. I hope everyone else is doing okay. Thank goodness for this site and all of you or I would end up in a mental hospital. God Bless.
      Diane

      Anonymous
        Post count: 93172

        Sorry to hear you are not feeling well. I pray that it turns around for you soon.

        Trish

        Anonymous
          Post count: 93172

          Not all of us feel the way that you describe, Diane — even at hypo levels of hormone. Many do. Your body took a beating for as long as you were hyperthyroid. Many of us get “used to” being hyper, so anything other than that feels abnormal for a while. Being on the antithyroid drugs, and going off them can take some adjusting as well. Then there is the shock of surgery — anesthetics can take a while to be eliminated from the body, and recovering from surgery can take some time too. If you add the fact that you were most likely “sick” (i.e. the body wasn’t functioning at proper levels) for a while before the surgery, perhaps you can see why you could expect to feel “rode hard and put away wet” right now.

          I do hope you see progress, and more and more of it as the days pass. And I hope you are feeling MUCH better soon.

          Bobbi — NGDF Online Facilitator

          Anonymous
            Post count: 93172

            Thank you Bobbi for replying to my post. I know I shouldn’t complain. I just needed to whine a bit I guess. I know with having Graves, TED and once being very Hyper and now very Hypo I should be used to feeling this way. I also know that in time I will be feeling better. I just can’t believe I haven’t been able to work for almost 2 years and it looks like it may be another year before I’m able to go back. Thank you for listening and God Bless

            Diane

            Anonymous
              Post count: 93172

              Although I did not have surgery, I am feeling the effects of being hypo as well. After the RAI my thyroid has finally died off rather quickly actually and I would explain it like being beaten with a bat as well,lol. Thought I would just share to let you know you are not alone:) I will be praying for a speedy energy burst for the both of us:)

              Renee

            Viewing 5 posts - 1 through 5 (of 5 total)
            • You must be logged in to reply to this topic.